A new approach to the word and conjugacy problems in the braid groups

Cited 177 time in webofscience Cited 0 time in scopus
  • Hit : 594
  • Download : 0
A new presentation of the n-string braid group B-n is studied. Using it, a new solution to the word problem in B-n is obtained which retains most of the desirable features of the Garside-Thurston solution, and at the same time makes possible certain computational improvements. We also give a related solution to the conjugacy problem, hut the improvements in its complexity are not clear at this writing. (C) 1998 Academic Press.
Publisher
ACADEMIC PRESS INC
Issue Date
1998-11
Language
English
Article Type
Article
Keywords

CLOSED BRAIDS

Citation

ADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353

ISSN
0001-8708
URI
http://hdl.handle.net/10203/67989
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 177 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0